# SDR USAA011241

- Difficulty date: September 14, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N227AU
- Make and model: Boeing 737201
- Aircraft serial: 21816
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Bolt
- Part number: BACB30FD9114
- Condition: Corroded
- Location: Vertical Stab
- Part time: 57,214 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FAIL SAFE BOLT SEVERELY CORRODED, VERTICAL STABILIZER BOTTOM LEFT ATTACH FITTING.  DEFECTIVE PART REPLACED WITH IDENTICAL PART NR DEFECTIVE BOLT FOUND IN YQB.  (M)
